MathSciNet Relay Station
MathSciNet bibliographic data
MR2351442 47H09 (47H10 47H20)
Zhang, Shi-sheng; Yang, Li; Liu, Jing-ai Strong convergence theorems for nonexpansive semi-groups in Banach spaces. Appl. Math. Mech. (English Ed.) 28 (2007), no. 10, 1287–1297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement